# SDR AUS20010906

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Failed
- Location: Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER EICAS DISPLAY FAILED.
